Sur la géométrie des imaginaries. I.

F. Gonseth

Commentarii mathematici Helvetici (1929)

  • Volume: 1, page 142-155
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Gonseth, F.. "Sur la géométrie des imaginaries. I.." Commentarii mathematici Helvetici 1 (1929): 142-155. <>.

author = {Gonseth, F.},
journal = {Commentarii mathematici Helvetici},
pages = {142-155},
title = {Sur la géométrie des imaginaries. I.},
url = {},
volume = {1},
year = {1929},

AU - Gonseth, F.
TI - Sur la géométrie des imaginaries. I.
JO - Commentarii mathematici Helvetici
PY - 1929
VL - 1
SP - 142
EP - 155
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.